Olcadil Syncope Side Effect Reports
The following Olcadil Syncope side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Syncope, can occur, and what you can do about them.
A side effect could appear soon after you start Olcadil or it might take time to develop.
|Anxiety, Chills, Dyspnoea, Nausea, Palpitations, Syncope|
This Syncope side effect was reported by a physician from BRAZIL. A 60-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Olcadil (dosage: NA), which was started on NS. Concurrently used drugs:
|Chills, Dyspnoea, Nausea, Palpitations, Syncope|
This Syncope Olcadil side effect was reported by a consumer or non-health professional from BRAZIL on Jan 29, 2007. A Female , 60 years of age, was treated with Olcadil. The patient presented the following health conditions:
Olcadil Syncope Causes and Reviews
Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.
Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include
- Heat or dehydration
- Emotional distress
- Standing up too quickly
- Certain medicines
- Drop in blood sugar
- Heart problems
When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.
Olcadil Syncope ReviewsNo reviews submitted yet, check in later.